A Mexican doctor got hospitalized after receiving the Pfizer’s Covid vaccine in Mexico. After she experienced seizures, difficulty breathing, and a skin rash, she got admitted to the ICU. Authorities said that she has a history of allergic reactions.
Mexican authorities said they are studying the case of the 32-year-old doctor, whose name has not been released. She got admitted to the ICU of a public hospital in the northern state of Nuevo Leon after she experienced the effects.
“The initial diagnosis is encephalomyelitis”Health Ministry
Encephalomyelitis is an inflammation of the brain and spinal cord. However, the health ministry added that the doctor has a history of allergic reactions.
“There is no evidence from clinical trials that anyone has developed an inflammation of the brain after the vaccine’s application”Health Ministry
More than 126,500 people have died from COVID-19 in Mexico. The country began distributing the first round of COVID-19 vaccines to healthcare workers on Dec. 24.
Pfizer-BioNTech’s vaccine is authorized for use in more than 45 countries including Britain, the US and the EU.